Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Make it go away!!!

I've honestly been obsessively taking pictures of my face for the last few weeks, and it gets worse and worse. If I don't hear from a derm soon. I will.... Anyway, do you think a Derm would prescribe Accutane for something like this?

    From the album:

    The Strugglez

    • 1 picture
    • 0 comments
    • 2 image comments

    Photo Information for Make it go away!!!

    Taken with Apple iPhone 4

    • 3.9 mm
    • 1/15
    • f f/2.8
    • ISO 1000

    Recommended Comments

    I dont think so. Perhaps the derm would just give you topicals combined with antibiotics. I know because I have the same type of acne.

    Share this comment


    Link to comment
    Guest GetMeTheResults

    Posted

    my derm changed my topical from duac and differin to just tazorac and doxycicline, but mentioned accutane if nothing works. your skin seems much nicer than mine though, and it also depends from doctor to docor

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×